American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14B05) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Michael Kapovich and János Kollár. Fundamental groups of links of isolated singularities. J. Amer. Math. Soc. 27 (2014) 929-952.
Abstract, references, and article information   
View Article: PDF

[2] June Huh. Milnor numbers of projective hypersurfaces and the chromatic polynomial of graphs. J. Amer. Math. Soc. 25 (2012) 907-927.
Abstract, references, and article information   
View Article: PDF

[3] Jaroslaw Wlodarczyk. Simple Hironaka resolution in characteristic zero. J. Amer. Math. Soc. 18 (2005) 779-822. MR 2163383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Charles Favre and Mattias Jonsson. Valuations and multiplier ideals. J. Amer. Math. Soc. 18 (2005) 655-684. MR 2138140.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Mircea Mustata. Singularities of pairs via jet schemes. J. Amer. Math. Soc. 15 (2002) 599-615. MR 1896234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. J. de Jong and F. Oort. Purity of the stratification by Newton polygons. J. Amer. Math. Soc. 13 (2000) 209-241. MR 1703336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Mark Spivakovsky. A new proof of D. Popescu's theorem on smoothing of ring homomorphisms. J. Amer. Math. Soc. 12 (1999) 381-444. MR 1647069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1